# SDR SWIA200819984

- Difficulty date: August 22, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 36,906 hours, 31,476 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Condition: Dirty
- Location: Nr 1 Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ADG DEPLOYED AFTER RECEIVING GENERATOR 1 OFF CAUTION MESSAGE FOLLOWED BY GENERATOR 2 OFF MESSAGE.  FLIGHT 2781.  SERVICED BOTH IDG'S IAW AMM 12-13-24.  REPLACED NR 1 IDG FILTER IAW AMM 24-12-01.  IDG'S OPS CHECK GOOD.
